# SDR DL73S040039

- Difficulty date: January 15, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N236WA
- Make and model: Boeing 737247
- Aircraft serial: 23184
- Aircraft time: 45,905 hours, 36,838 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072270
- Part serial: NA
- Condition: Damaged
- Location: Bs440, S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DAMAGED HOLE WAS CREATED IN THE BS 440 FRAME NEAR S26R.  HOLE WAS OVERSIZED TO 0.3670 TO REMOVE DAMAGE.  FRAME WAS REPAIRED PER ERA 386004-14.
